# SDR ASAA0540340

- Difficulty date: July 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378352
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND SPEED TAPE INSTALLED AT THE L/E IN THE RIGHT HORIZONTAL STABILIZER.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR DOUBLER AND FILLER IAW 737-400 SRM 55-10-01 FIG 203.  (M)
